On convergence of ( μ , ν )-sequences of unisolvent rational approximants to meromorphic functions in n .

Lutterodt, C.H.

International Journal of Mathematics and Mathematical Sciences (1985)

  • Volume: 8, page 641-652
  • ISSN: 0161-1712

How to cite

top

Lutterodt, C.H.. "On convergence of ( , )-sequences of unisolvent rational approximants to meromorphic functions in .." International Journal of Mathematics and Mathematical Sciences 8 (1985): 641-652. <http://eudml.org/doc/46019>.

@article{Lutterodt1985,
author = {Lutterodt, C.H.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {meromorphic functions; unisolvent rational approximants; non-Montessus type convergence; theorem of Montessus de Ballore},
language = {eng},
pages = {641-652},
publisher = {Hindawi Publishing Corporation, New York},
title = {On convergence of ( , )-sequences of unisolvent rational approximants to meromorphic functions in .},
url = {http://eudml.org/doc/46019},
volume = {8},
year = {1985},
}

TY - JOUR
AU - Lutterodt, C.H.
TI - On convergence of ( , )-sequences of unisolvent rational approximants to meromorphic functions in .
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1985
PB - Hindawi Publishing Corporation, New York
VL - 8
SP - 641
EP - 652
LA - eng
KW - meromorphic functions; unisolvent rational approximants; non-Montessus type convergence; theorem of Montessus de Ballore
UR - http://eudml.org/doc/46019
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.